# SDR 96ZZZX2437

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N526SS
- Make and model: Diamon DA20-A1
- Aircraft serial: 10085
- Engine: Rotax ROTAX912
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 996590
- Condition: Oil Leak
- Location: Engine
- Part time: 24 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP STARTED LEAKING OIL AT SEAM WHERE DIAPHRAM WAS IN PUMP.
